MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN919609
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
This epidural kit was opened and contained an open, empty glass ampule that should have contained saline.The solution appeared to have dried and nothing was wet in the kit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the kit and ampules with a potentially relevant finding.A nonconformancve initiated for component k-07800-005; lot # 23p22a0075 in regard to the expiration date 6 months short of specified requirement.Not relevant to this complaint.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the kit and ampules with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14603880
Report Number1036844-2022-00044
Device Sequence Number12053178
Product Code BSO
UDI-Device Identifier10801902189117
UDI-Public10801902189117
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberIPN919609
Device Catalogue NumberAK-05502
Device Lot Number23F22B0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown